MathSciNet Relay Station
MathSciNet bibliographic data
MR1969209 (2004c:35352) 35Q53 (35B30 37K10)
Colliander, J.; Keel, M.; Staffilani, G.; Takaoka, H.; Tao, T. Sharp global well-posedness for KdV and modified KdV on $\Bbb R$ and $\Bbb T$. J. Amer. Math. Soc. 16 (2003), no. 3, 705–749 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement